Lp-estimates of solutions of some nonlinear degenerate diffusion equations

Mitsuhiro Nakao

研究成果: Article

33 引用 (Scopus)
元の言語English
ページ(範囲)41-63
ページ数23
ジャーナルJournal of the Mathematical Society of Japan
37
発行部数1
DOI
出版物ステータスPublished - 1985
外部発表Yes

Fingerprint

Degenerate Diffusion
Lp Estimates
Degenerate Equations
Nonlinear Diffusion
Diffusion equation

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Lp-estimates of solutions of some nonlinear degenerate diffusion equations. / Nakao, Mitsuhiro.

:: Journal of the Mathematical Society of Japan, 巻 37, 番号 1, 1985, p. 41-63.

研究成果: Article

@article{d30061ab75284551bc0577a917724d48,
title = "Lp-estimates of solutions of some nonlinear degenerate diffusion equations",
author = "Mitsuhiro Nakao",
year = "1985",
doi = "10.2969/jmsj/03710041",
language = "English",
volume = "37",
pages = "41--63",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Lp-estimates of solutions of some nonlinear degenerate diffusion equations

AU - Nakao, Mitsuhiro

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84972583505&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972583505&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03710041

DO - 10.2969/jmsj/03710041

M3 - Article

AN - SCOPUS:84972583505

VL - 37

SP - 41

EP - 63

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -